MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LTD SIROS DELIVERY SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LTD SIROS DELIVERY SET; System, applicator, radionuclide, manual
Model Number SIR-10300
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No death, serious injury, or other serious adverse events were reported.The ifu has precautions for handling radiation.The batch record review was found to be manufactured accordance with the approved specifications.The device was returned to sirtex for investigation and was replicated and described in the report as likely due to a poor glue joint at the a line connection.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury should the full dose not be able to be administered.
 
Event or Problem Description
The delivery set was flushed according to ifu prior to starting the administration.After the 2nd aliquot, the delivery set started leaking where the a line comes out of the "y" intersection.A pooling of liquid the size of a quarter was observed.We stopped the administration and had to re-draw the dose.

Brand Name
SIROS DELIVERY SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LTD
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873226
Report Number3005579300-2025-00008
Device Sequence Number13354933
Product Code IWJ
UDI-Device Identifier00850014612023
UDI-Public(01)00850014612023(11)221129(17)241129(10)10556145
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2024
Device Model NumberSIR-10300
Device Lot Number10556145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown